# SDR CA010118004

- Difficulty date: December 14, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 29,747 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Block
- Condition: Misinstalled
- Location: Flap Carrage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRECAUTIONAERY INSPECTION OF FLAP LEVER ASSEMBLY SLIPPER BLOCK FOR INCORRECT PRESENCE OF A SHIM UNDER, THE HEAD OF THE SLIPPER BLOCK, RETAINING BOLTS, SHIMS WERE FOUND LT SIDE STATION 0 IB BLOCK, STAION 91 IN AND OB BLOCK, STATION 296 OB AN IB BLOCK, RT SIDE STATION 0 IB BLOCK, STATION 188 IB AND OB BLOCK, SHIMS REMOVED. LT & RT FLAP LEVERS RE-INSTALLED. AIRCRAFFT RETURNED TO SERVICE. OVERHAUL FACILTY INITIATED PROCEDURE AND HAS AMMENDED THIER PROCEDURE.
